# SDR AALA202504140389

- Difficulty date: April 14, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N821NN
- Make and model: Boeing 737823
- Aircraft serial: 30912
- Aircraft time: 45,662 hours, 19,247 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Pin
- Condition: Seized
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: PASSENGER DOOR LOCKING AND UNLOCKING MECHANISM BROKEN, WILL NOT ACTUATE IT IS FROZEN. REMOVE AND REPLACED FORWARD ENTRY L1 DOOR HINGE ARM PIN ASSEMBLY. OPERTIONAL CHECK GOOD. PER AMM 52-11-21.
